# SDR MJYA749T1009001

- Difficulty date: September 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 49,558 hours, 58,725 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Sensor
- Part number: 575600015
- Condition: Shorted
- Location: Pitch Trim
- Part time: 49,558 hours, 58,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 6000FT MSL PITCH TRIM AURAL WARNING SOUNDED, STABILIZER OBSERVED UNCOMMANDED NOSE DOWN TRIM RUNAWAY.  PRIMARY TRIM REVERSED RUNAWAY PROPERLY.  COMPLETED RUNAWAY STABILIZER EMERGENCY PROCEDURE.  PROBLEM STABLE AFTER CIRCUIT BREAKERS D-6, D-7, D-8 PULLED.
